# SDR R61A201302110143

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 19,287 hours, 14,735 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 D F OXYGEN MASKS DEPLOYED UPON LANDING.  MAINTENANCE RE-SECURED O2 MASKS PER EMB AMM 25-22-0.  OPS CHECKED GOOD.
